# SDR DALA2024012901218

- Difficulty date: January 25, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 55,749 hours, 39,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERNAL PAN FWD EDGE BTW BEAM #2 AND BEAM #4 AT FWD CARGO DOOR. SUMMARY OF NRC 00069: INTERNAL PAN FWD EDGE BTW BEAM #2 AND BEAM #4 AT FWD CARGO DOOR WAS REPAIRED PER B717-200 SRM 52-30-02-2R PROCEDURE 1 REPAIR 1 FIGURE 201. (LP #0171673)
